Welcome to the Share Ayurveda forum

Collapse

This Ayurveda Forum was created for the purpose of sharing ayurvedic information and knowledge about Ayurveda, as well as discussing everything related to the ayurvedic lifestyle and holistic healing. We strongly recommend ayurvedic doctors and scholars from India and all over the world to write articles on our ayurvedic blogs area, ask or answer questions, share experiences and ultimately spread the word about this wonderful “Science of life” that is Ayurveda.

Announcement

Collapse
No announcement yet.

Any side effects of taking these 4 medicines simultaneously

Collapse
X
  •  
  • Filter
  • Time
  • Show
Clear All
new posts

  • Any side effects of taking these 4 medicines simultaneously

    In late 2013, I suffered excruciating lower back pain. A family friend advised me to take Maharasnadi kadha.
    Later an ayurveda doctor, who was like a new friend to me also supported that advice.
    After a few days, I was taking these 4 medicines:
    1. Maharasnadi kadha,
    2. Gandhak rasayan tablets,
    3. Krumi kuthar tablets
    4. Arogya vardhini vati

    Initially every thing seemed fine. One of the more noticeable things was on a private front, that the erections were very firm. But after a few days, I suddenly suffered from Erectile Dysfunction. It happened very suddenly. And more recently, as of this writing in early 2016, sometimes there are weak erections but they're also little bit painful.

    Does anyone think there might be a connection?

    I got a bunch of tests and scans (e.g. CT/MRI of hip joints & knee joints, some blood tests) done in the last 2 years, but nothing has come out. The urologist says every thing looks (physical exam and test results) okay except the lower but normal level of testosterone but had also test to check estradiol level.

    It seems that when someone suffers from Peyronie's, they are often asked to take magnesium supplement which is considered to help heal the plaque and help heal the area.
    That set me wondering if there was a remote possibility that the ingredients of the 4 medicines I was taking could have something that might have contributed in some way to the onset of ED.

    Looking forward to your replies.

    Thank you very much.

  • #2
    Krimi kuthar contains heavy metals and its use should be carefully supervised by a competent vaidya, and should not be used for longer than a month. Arogya vardhini vati contains mercury and should also be used under vaidya supervision and only for a short time. In general, preparations containing heavy metals should be chosen carefully, making sure that the manufacturer produces a quality product.

    References:
    http://ayurmedinfo.com/2012/07/26/kr...-side-effects/
    http://ayurmedinfo.com/2012/07/10/ar...-side-effects/

    Comment


    • #3
      Heavy metals and their effects on potency

      Thanks so much for responding. The medicines were high quality, from the manufacturer Dhoot Papeshwar of Mumbai. The friendly Vaidya who gave me those is also qualified. He has bachelors and masters in Ayurveda both from Mumbai.
      Do you think the heavy metals might have something to do with the erectile dysfunction? Is it something that has been observed or recorded? Are their any ways of reversin those effects?
      I feel quite convinced that there is a connection between the medicines because as I mentioned in the original post, initially the effect was that the erections had become very firm.
      Any help or pointers are much appreciated. Thanks again.

      Comment


      • #4
        Update: reason for back pain

        An update for any readers or followers of this thread.
        I have recently come to know that my back pain was a caffeine withdrawal symptom. Many people suffer from sciatica like pain when they try to give up caffeine.
        So it does make my case very complex as to why the erectile dysfunction happened suddenly. As of now, during mornings blood does flow in but there is little or no hardening of tissue.
        Any pointers are greatly appreciated.
        Thanks again.
        Last edited by geek1234; 06-01-2016, 11:57 AM. Reason: Incomplete post

        Comment

        Previously entered content was automatically saved. Restore or Discard.
        Auto-Saved
        Stick Out Tongue :p Confused :confused: Smile :) Frown :( Embarrassment :o Big Grin :D Mad :mad: Wink ;) Roll Eyes (Sarcastic) :rolleyes: Cool :cool: EEK! :eek:
        x
        Insert: Thumbnail Small Medium Large Fullsize Remove  
        x
        x

        Please type the 2 missing letters: "s _ _re Ayurveda"

        Working...
        X